On log-convexity for differences of mixed symmetric means
Source: Mathematical Notes, Volume 88, Numbers 5-6, December 2010 , pp. 776-784(9)
Abstract:Recently S. Simić has proved log-convexity for differences of power means. We prove a generalization of his result. Namely, log-convexity for differences of mixed symmetric means is proved.
Document Type: Research article
Affiliations: 1: Center for Advanced Mathematics and Physics, National University of Sciences and Technology, Lahore, Pakistan, Email: email@example.com 2: GC University Lahore, Lahore, Pakistan, Email: firstname.lastname@example.org
Publication date: 2010-12-01